# SDR AALA2020081109004

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,275 hours, 24,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR SLIDE, NOT STOWED IN BUSTLE.  CHECKED AND RESECURED "Z" FOLD PER AMM 25-66-01, OPERATIONAL CHECK OF ARM/DISARM SATISFACTORY.
